# SDR REXA2021062900436

- Difficulty date: June 2, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: SH6703520774
- Condition: Corroded
- Location: Bs 349-364 S26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR ANGLE ATTACH BRACKET ATTACHED TO STRINGER R26 CORRODED AT FS 364.00 TO FS 349.00.  REMOVED AND INSTALLED NEW AVIONICS DOOR ANGLE ATTACH BRACKET PN SH670-32077-4 IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A.  51-42-21-001-001-A01.
